# SDR ABXA000371

- Difficulty date: August 8, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 77,419 hours, 24,686 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 9713D
- Condition: Loose
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT (DOWN LIGHT) WOULD NOT ILLUMINATE WITH GEAR HANDLE DOWN.  MISSED APPROACH.  ACCOMPLISHED ABNORMAL PROCEDURES, LANDING WAS UNEVENTFUL.  REPLACED CONNECTORPI-215 IAW DC8 MM 32-61-01.  OPS CHECKED GOOD.
